# SDR QXEA0202219

- Difficulty date: December 20, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,626 hours, 4,366 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - METAL BRACKET HAS 1 INCH CRACK ON OUTBOARD EDGE OF RIGHT HAND NACELLE. REPAIRED IAW Q400 SRM 51-21-10, SRM 51-25-15 AND HORIZON AIR EA 6-54-180.
